RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1972, Volume 17, Issue 1, Pages 160–166 (Mi tvp4214)  

This article is cited in 1 scientific paper (total in 1 paper)

Short Communications

Semi-Markov Processes of Multiplication with Drift

G. Sh. Lev

Novosibirsk

Abstract: For sequences $\tau_1,\tau_2,…$; $\gamma_1,\gamma_2,…$ of independent positive random variables the following process is constructed: $Y(0)=x$, $\dfrac{dY}{dt}=-1$ everywhere except at the points $t_k=\sum\limits_{i=1}^k\tau_i$ for which $Y(t_i)=Y(t_i+0)=\gamma_iY(t_i-0)$. Limit theorems are proved concerning the behaviour of $Y(t)$ and $Y(t_n)$ when $t,n\to\infty$.

Full text: PDF file (903 kB)

English version:
Theory of Probability and its Applications, 1972, 17:1, 159–164

Bibliographic databases:

Received: 31.03.1970

Citation: G. Sh. Lev, “Semi-Markov Processes of Multiplication with Drift”, Teor. Veroyatnost. i Primenen., 17:1 (1972), 160–166; Theory Probab. Appl., 17:1 (1972), 159–164

Citation in format AMSBIB
\Bibitem{Lev72}
\by G.~Sh.~Lev
\paper Semi-Markov Processes of Multiplication with Drift
\jour Teor. Veroyatnost. i Primenen.
\yr 1972
\vol 17
\issue 1
\pages 160--166
\mathnet{http://mi.mathnet.ru/tvp4214}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=307375}
\zmath{https://zbmath.org/?q=an:0285.60072}
\transl
\jour Theory Probab. Appl.
\yr 1972
\vol 17
\issue 1
\pages 159--164
\crossref{https://doi.org/10.1137/1117015}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4214
  • http://mi.mathnet.ru/eng/tvp/v17/i1/p160

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. Sh. Lev, A. V. Frolov, “K zadache o veroyatnosti pogloscheniya”, Vestn. Tomsk. gos. un-ta. Matem. i mekh., 2009, no. 1(5), 11–16  mathnet
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:84
    Full text:44

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020